Acetaminophen, aspirin and salicylamide

Jump to: navigation, search
Acetaminophen, aspirin and salicylamide
Adult Indications & Dosage
Pediatric Indications & Dosage
Contraindications
Warnings & Precautions
Adverse Reactions
Drug Interactions
Use in Specific Populations
Administration & Monitoring
Overdosage
Pharmacology
Clinical Studies
How Supplied
Images
Patient Counseling Information
Precautions with Alcohol
Brand Names
Look-Alike Names

Editor-In-Chief: C. Michael Gibson, M.S., M.D. [1]; Associate Editor(s)-in-Chief: Ammu Susheela, M.D. [2]

Disclaimer

WikiDoc MAKES NO GUARANTEE OF VALIDITY. WikiDoc is not a professional health care provider, nor is it a suitable replacement for a licensed healthcare provider. WikiDoc is intended to be an educational tool, not a tool for any form of healthcare delivery. The educational content on WikiDoc drug pages is based upon the FDA package insert, National Library of Medicine content and practice guidelines / consensus statements. WikiDoc does not promote the administration of any medication or device that is not consistent with its labeling. Please read our full disclaimer here.
NOTE: Most over the counter (OTC) are not reviewed and approved by the FDA. However, they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.

Overview

Acetaminophen, aspirin and salicylamide is an analgesic that is FDA approved for the treatment of temporarily relieves pain dut to headache, muscular aches, cold, flu, fever. Common adverse reactions include hypersensitivity.

Adult Indications and Dosage

FDA-Labeled Indications and Dosage (Adult)

  • Temporarily relieves pain dut to: headache, muscular aches, cold, flu.
  • Temporarily reduces fever.
  • Adults: Take 2 caplets every 6 hours, not to exceed 8 caplets in 24 hours
  • Children under 12 years, ask a doctor

Off-Label Use and Dosage (Adult)

Guideline-Supported Use

There is limited information regarding Off-Label Guideline-Supported Use of Acetaminophen, aspirin and salicylamide in adult patients.

Non–Guideline-Supported Use

There is limited information regarding Off-Label Non–Guideline-Supported Use of Acetaminophen, aspirin and salicylamide in adult patients.

Pediatric Indications and Dosage

FDA-Labeled Indications and Dosage (Pediatric)

There is limited information regarding Acetaminophen, aspirin and salicylamide FDA-Labeled Indications and Dosage (Pediatric) in the drug label.

Off-Label Use and Dosage (Pediatric)

Guideline-Supported Use

There is limited information regarding Off-Label Guideline-Supported Use of Acetaminophen, aspirin and salicylamide in pediatric patients.

Non–Guideline-Supported Use

There is limited information regarding Off-Label Non–Guideline-Supported Use of Acetaminophen, aspirin and salicylamide in pediatric patients.

Contraindications

There is limited information regarding Acetaminophen, aspirin and salicylamide Contraindications in the drug label.

Warnings

  • May occur if you take:
  • More than 8 tablets in 24 hours
  • With other drugs containing acetaminophen (prescription or nonprescription). Ask a doctor or pharmacist before using with other drugs if you are not sure.
  • 3 or more alcoholic drinks every day while using this product
  • Do not use:
  • With any other product containing acetaminophen this will provide more

than the recommended dose (overdose) of acetaminophen and could

  • Cause serious health concerns.
  • For more than 10 days for pain unless directed by a doctor.
  • For more than 3 days for fever unless directed by a doctor.
  • When using this product do not exceed recommended dose.
  • Stop use and ask a doctor if:

Adverse Reactions

Clinical Trials Experience

There is limited information regarding Acetaminophen, aspirin and salicylamide Clinical Trials Experience in the drug label.

Postmarketing Experience

There is limited information regarding Acetaminophen, aspirin and salicylamide Postmarketing Experience in the drug label.

Drug Interactions

There is limited information regarding Acetaminophen, aspirin and salicylamide Drug Interactions in the drug label.

Use in Specific Populations

Pregnancy

Pregnancy Category (FDA): There is no FDA guidance on usage of Acetaminophen, aspirin and salicylamide in women who are pregnant.
Pregnancy Category (AUS): There is no Australian Drug Evaluation Committee (ADEC) guidance on usage of Acetaminophen, aspirin and salicylamide in women who are pregnant.

Labor and Delivery

There is no FDA guidance on use of Acetaminophen, aspirin and salicylamide during labor and delivery.

Nursing Mothers

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in women who are nursing.

Pediatric Use

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in pediatric settings.

Geriatic Use

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in geriatric settings.

Gender

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide with respect to specific gender populations.

Race

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide with respect to specific racial populations.

Renal Impairment

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in patients with renal impairment.

Hepatic Impairment

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in patients with hepatic impairment.

Females of Reproductive Potential and Males

There is no FDA guidance on the use of Acetaminophen, aspirin and salicylamide in women of reproductive potentials and males.

Immunocompromised Patients

There is no FDA guidance one the use of Acetaminophen, aspirin and salicylamide in patients who are immunocompromised.

Administration and Monitoring

Administration

Monitoring

There is limited information regarding Acetaminophen, aspirin and salicylamide Monitoring in the drug label.

IV Compatibility

There is limited information regarding the compatibility of Acetaminophen, aspirin and salicylamide and IV administrations.

Overdosage

There is limited information regarding Acetaminophen, aspirin and salicylamide overdosage. If you suspect drug poisoning or overdose, please contact the National Poison Help hotline (1-800-222-1222) immediately.

Pharmacology

There is limited information regarding Acetaminophen, aspirin and salicylamide Pharmacology in the drug label.

Mechanism of Action

There is limited information regarding Acetaminophen, aspirin and salicylamide Mechanism of Action in the drug label.

Structure

There is limited information regarding Acetaminophen, aspirin and salicylamide Structure in the drug label.

Pharmacodynamics

There is limited information regarding Acetaminophen, aspirin and salicylamide Pharmacodynamics in the drug label.

Pharmacokinetics

There is limited information regarding Acetaminophen, aspirin and salicylamide Pharmacokinetics in the drug label.

Nonclinical Toxicology

There is limited information regarding Acetaminophen, aspirin and salicylamide Nonclinical Toxicology in the drug label.

Clinical Studies

There is limited information regarding Acetaminophen, aspirin and salicylamide Clinical Studies in the drug label.

How Supplied

There is limited information regarding Acetaminophen, aspirin and salicylamide How Supplied in the drug label.

Storage

There is limited information regarding Acetaminophen, aspirin and salicylamide Storage in the drug label.

Images

Drug Images

Package and Label Display Panel

This image is provided by the National Library of Medicine.
This image is provided by the National Library of Medicine.
Aspirin 01.jpg
This image of the FDA label is provided by the National Library of Medicine.
Aspirin 02.png
This image of the FDA label is provided by the National Library of Medicine.

Patient Counseling Information

There is limited information regarding Acetaminophen, aspirin and salicylamide Patient Counseling Information in the drug label.

Precautions with Alcohol

Alcohol-Acetaminophen, aspirin and salicylamide interaction has not been established. Talk to your doctor about the effects of taking alcohol with this medication.

Brand Names

  • ZEE PAIN AID®[1]

Look-Alike Drug Names

There is limited information regarding Acetaminophen, aspirin and salicylamide Look-Alike Drug Names in the drug label.

Drug Shortage Status

Price

References

The contents of this FDA label are provided by the National Library of Medicine.

  1. "ZEE PAIN AID - acetaminophen, aspirin and salicylamide tablet".

Linked-in.jpg